I've recently had chemo number 4 on docetaxel and my legs have ached from the start really and it just gets worse. Walking uphill and going up and downstairs seems to make it much worse but even standing up after resting, be it after sitting down or on waking up in the morning is painful. I also find that even when getting into bed at night that if I draw up my legs to bend that too causes discomfort so I need to try to keep my legs in a more straight position which isn't the most comfortable position to go to sleep in.
yep..same again with me..achy muscle fatigue discomfort..worse if sat/rested and stand up..feels like have run a marathon and pulled all my quads...eases when walk a little buf nit dore to touch. Also breathless but gave been throughout Docetaxel...was cycling on FEC..no chance with Tax. Finished chemo a week ago so still experiencing thd effdcts of my last dose..just hope eases in a few weeks. Mynlungx feel slightly 'scorched' if that makes sense...anyone else have this sensation??..lkkd my mouth/throat..so defo effdvts of the chemo plus reduced hb probably.
Hi Karen I'm 8 weeks post chemo and experiencing exactly the same as you. Onc has prescribed pyridoxine for bit b deficiency which helped a bit.